Linearly repetitive delone sets

José Aliste Prieto, Daniel Coronel, María Isabel Cortez, Fabien Durand, Samuel Petite

Resultado de la investigación: Contribución a los tipos de informe/libroCapítulo

3 Citas (Scopus)

Resumen

Linearly repetitive Delone sets are the simplest aperiodic repetitive Delone sets of the Euclidean space, e.g. any self similar Delone set is linearly repetitive. We present here some combinatorial, ergodic and mixing properties of their associated dynamical systems. We also give a characterization of such sets via the patch frequencies. Finally, we explain why a linearly repetitive Delone set is the image of a lattice by a bi-Lipschitz map.

Idioma originalInglés
Título de la publicación alojadaProgress in Mathematics
EditorialSpringer Basel
Páginas195-222
Número de páginas28
DOI
EstadoPublicada - 1 ene 2015

Serie de la publicación

NombreProgress in Mathematics
Volumen309
ISSN (versión impresa)0743-1643
ISSN (versión digital)2296-505X

Áreas temáticas de ASJC Scopus

  • Análisis
  • Álgebra y teoría de números
  • Geometría y topología

Huella Profundice en los temas de investigación de 'Linearly repetitive delone sets'. En conjunto forman una huella única.

  • Citar esto

    Prieto, J. A., Coronel, D., Cortez, M. I., Durand, F., & Petite, S. (2015). Linearly repetitive delone sets. En Progress in Mathematics (pp. 195-222). (Progress in Mathematics; Vol. 309). Springer Basel. https://doi.org/10.1007/978-3-0348-0903-0_6